Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



The paucity of universal motions in thermoelasticity

Authors: M. Hayes, N. Laws and R. B. Osborn
Journal: Quart. Appl. Math. 27 (1969), 416-420
DOI: https://doi.org/10.1090/qam/99813
MathSciNet review: QAM99813
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Jerald Laverne Ericksen, Deformations possible in every isotropic, incompressible, perfectly elastic body, Z. Angew. Math. Phys. 5 (1954), 466–489. MR 0066873, https://doi.org/10.1007/BF01601214
  • [2] J. L. Ericksen, J. Math. Phys. 34, 126-128 (1955)
  • [3] W. W. Klingbeil and R. T. Shield, Z. Angew. Math. Phys. 15, 608-629 (1964)
  • [4] M. Singh and A. C. Pipkin, Z. Angew. Math. Phys. 16, 706-709 (1965)
  • [5] C. Truesdell and W. Noll, The non-linear field theories of mechanics, Handbuch der Physik, Band III/3, Springer-Verlag, Berlin, 1965, pp. 1–602. MR 0193816
  • [6] H. J. Petroski and D. E. Carlson, Z. Angew. Math. Phys. 19, 372-376 (1968)

Additional Information

DOI: https://doi.org/10.1090/qam/99813
Article copyright: © Copyright 1969 American Mathematical Society

Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website